RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2017, Volume 4, Issue 1, Pages 69–75 (Mi jcem85)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Notes

The spectral identity for the operator with non-nuclear resolvent

E. V. Kirillov

South Ural State University (Chelyabinsk, Russian Federation)

Abstract: Direct spectral problems play an important role in many branches of science and technology. In a hight number of mathematical and physical problems is required to find the spectrum of various operators. The inverse spectral problems also have a wide range of applications. To solve them, we often find a solution to the direct problem. The method of regularized traces effectively al lows us to find the eigenvalues of the perturbed operator. This method is not feasible to the operator with a non-nuclear resolution. This is related to the selection of a special function that transforms the eigenvalues of the operator. Currently, there is an active search for methods that makes it possible to calculate the eigenvalues of a perturbed operator with a non-nuclear resolvent. In this paper, we consider a direct spectral problem for an operator with a non-nuclear resolvent perturbed by a bounded one.The method of regularized traces is chosen as the main method for solving this problem. Broadly speaking, this method can not be applied to this problem. It is impossible to take advantage of Lidsky's theorem because the operator has a non-nuclear resolvent. We proposed to introduce the relative resolvent of the operator. In this case, the operator $L$ was chosen so that the relative resolvent of the operator is a nuclear operator. As a result of applying the resolvent method to the relative spectrum of the perturbed operator, we obtain the relative eigenvalues of the perturbed operator with the non-nuclear resolvent.

Keywords: perturbed operator, discrete self-adjoint operator, direct spectral problem, relative resolvent.

DOI: https://doi.org/10.14529/jcem170107

Full text: PDF file (129 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 35A01, 35E15, 35Q19
Received: 02.03.2017
Language:

Citation: E. V. Kirillov, “The spectral identity for the operator with non-nuclear resolvent”, J. Comp. Eng. Math., 4:1 (2017), 69–75

Citation in format AMSBIB
\Bibitem{Kir17}
\by E.~V.~Kirillov
\paper The spectral identity for the operator with non-nuclear resolvent
\jour J. Comp. Eng. Math.
\yr 2017
\vol 4
\issue 1
\pages 69--75
\mathnet{http://mi.mathnet.ru/jcem85}
\crossref{https://doi.org/10.14529/jcem170107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3637690}
\elib{http://elibrary.ru/item.asp?id=28921547}


Linking options:
  • http://mi.mathnet.ru/eng/jcem85
  • http://mi.mathnet.ru/eng/jcem/v4/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Kirillov, G. A. Zakirova, “A direct spectral problem for $L$-spectrum of the perturbed operator with a multiple spectrum”, J. Comp. Eng. Math., 4:3 (2017), 19–26  mathnet  crossref  mathscinet  elib
    2. E. V. Kirillov, G. A. Zakirova, “Spectral problem for a mathematical model of hydrodynamics”, J. Comp. Eng. Math., 5:1 (2018), 51–56  mathnet  crossref  mathscinet  elib
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:86
    Full text:23
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019